... often due to increased gerd symptoms and an ulcer caused by a months use of difene for chest inflammation from pneomonia. I was on 80mgs of pantoptaxol and weaned down to 20mgs a day and managing well, am due to do a hpylori test in 2 weeks and have had to come off pantoprazol before the test. Symptoms are returning and I am trying to get on with it just using antacids, my question is, am I just going to set myself way back again, is there any point doing the test if ulcer has gone and just the gerd I am dealing with now? It has taken so long to feel any way normal and don't want to be set back again where the pain radiates all over chest. Thinking of postponing hpylori test until can wean off pantoprazol, what do you think?
I am extremely confused. Did the doctor tell you you have to be off of it when you have the h pylori test? I can think of no reason for that. Why do you think you have to wean off of it? Its not a drug that you have to wean off of. You do need to know if you have hpylori, if you do, and its not treated, you'll keep getting ulcers.
Seems to me as I read about this Lara, that you got the Hpylori from the medication for the pneumonia which caused inflammation and this is why you ask about coming off the pantoprazole? Would you say this is a correct assumption? If so, it does appear that your doctor wants you off this med pantoprazole for two weeks before your test to be sure that you no longer have any symptoms of or have any noticeable Hpylori or GERD. The medication helps to heal the Hpylori and GERD and if for two weeks without it, and the tests come back negative, then chances are the doctor is going to discontinue the GERD medication he had prescribed. You are no longer on the pneumonia medication so the GERD may be healing or even healed. If I were you, I would definitely follow through with all the instructions your doctor gave to you and take each and every test he has ordered, since he is on the right track.
The tests will show if you are clear of GERD and HPYLORI both so please follow his instructions and you should be 100% well on your way to healing. I have had HPYLORI so I understand, I think, what he is doing here.
Good Luck to you!
Wow, overwhelming, leaves you thinking, what is happening with me. Not alone as of this moment, you people are speaking and experiencing wht I'm feeling.
On 3 antibiotics, 14 days, 10 days inn, still feeling someting in throat.
Haven't completely kicked the cigarette, this sounds of life and death wow.
Are there forums are groups to attend, that one can express what there experiences, so that we feed on each other's success?
- Pantoprazole Information for Consumers
- Pantoprazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pantoprazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Nov 2010 • 1 answer
Posted 4 Sep 2012 • 1 answer
Posted 25 Mar 2016 • 1 answer
Posted 20 Aug 2017 • 3 answers
Posted 24 Feb 2018 • 0 answers